# SDR UPS202885

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON NUTPLATES AT BOTTOM OF FLANGE OF FLOORBEAM AT STATION 660, RBL 64 TO LBL 64, WL 208.1.  MAINTENANCE REMOVED TOP OF FLOORBEAM FROM WEB RBL 17 OUTBOARD TO END OF BEAM, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-8.
